# SDR UALA2011082204468

- Difficulty date: August 20, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 60,105 hours, 8,539 cycles
- Engine: Pwa PW40903
- System (JASC): 3830 · Waste Disposal System
- Part: Control Module
- Part number: 1742F9
- Part serial: 8
- Condition: Faulty
- Location: Waste Disposal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VARIOUS LAVS INOP.  LAVATORIES IN AFFECTED AREA ASSOCIATED WITH THE FWD BLOWER OR THE LEFT SYSTEM 1 VACUUM BLOWER.  SEE MEL FOR SPECIFIC LOCATION.  MEL COMPLIANT ITEM.  REPLACED LOGIC CONTROL MODULE FOR FWD WASTE TANK AS PER MM.  ALL LAVS NOW FLUSH.
